# SDR DLM88080522

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 48,511 hours, 37,219 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, LIGHTNING STRIKE WAS FOUND ON TRAILING EDGE ON LEFT ELEVATOR CONTROL TAB.  TAB WAS REPAIRED IAW SRM 55-04D PARAGRAPH 3 FIG 2.  WEIGHT AND BALANCE IAW SRM 55-20-2D.
